IJPAM: Volume 85, No. 3 (2013)

MATCHING AND EDGE COVERING NUMBER ON
LEXICOGRAPHICAL PRODUCT OF COMPLETE GRAPHS

Thanin Sitthiwirattham
Department of Mathematics
Faculty of Applied Science
King Mongkut's University of Technology North Bangkok
Bangkok, 10800, THAILAND


Abstract. Let α'(G) and β'(G) be the matching and edge covering number , respectively. The lexicographical product G1 • G2 of graph of G1 and G2 has vertex set V(G1 • G2)=V(G1) x V(G2) and edge set E(G1 • G2)={(u1v1)(u2v2)|[u1u2 ∈ E(G1)] ∪ [u1=u2 and v1v2 ∈ E(G2)]\}. In this paper, we determined generalization of matching and edge covering number on lexicographical product of complete graphs and any simple graph.

Received: February 9, 2013

AMS Subject Classification: 05C69, 05C70, 05C76

Key Words and Phrases: lexicographical product, matching number, edge covering number

Download paper from here.



DOI: 10.12732/ijpam.v85i3.10 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 85
Issue: 3